# SDR ASAA2020033032690

- Difficulty date: March 25, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 47,576 hours, 13,817 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 3400162510
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE INLET AND FAN BLADES - DETAILED INSPT. FOUND FUEL LINE FROM IDG OIL COOLER HAS DAMAGED OUTER RUBBER COVER TORN. GROUNDED - YES. REMOVED AND REPLACED IDG OIL COOLER FUEL LINE P/N 340-016-251-0. REF B737-800 AMM 73-11-06-000-801-F00. AMM 73-11-01-000-801-F00 STEP 2. AMM 73-11-06-400-801-F00 STEP 3. AND AMM 73-11-01-400-801-F00 STEP 3. REQUIRES TEST 3A IDLE POWER LEAK CHECK. AMM 71-00-00-700-801-F00. ASA 83 INSP. LEAK CK 3A WILL BE PERFORMED AT NEXT ENGINE INSTALLATION, THIS ENGINE REMOVED FOR REPAIR.
